# SDR 98ZZZX4192

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112EF
- Make and model: Gulstm 690A
- Aircraft serial: 11123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 9770181
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CYCLE MACHINE (ACM) WOULD NOT COOL AIRCRAFT.  REPLACED WITH EXCHANGE UNIT DUE TO BEARING FAILURE.
